MathSciNet Relay Station
MathSciNet bibliographic data
MR526311 (80d:20009) 20C15
Blau, Harvey I. Degrees of exceptional characters of certain finite groups. Trans. Amer. Math. Soc. 249 (1979), no. 1, 85–96.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement